# SDR UPS505121

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 7120 · Engine Mount Section
- Part: Fuse Pin
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINT FOUND RT ENGINE O/B FUSE PIN CRACKED.  REMOVED AND REPLACED BOTH FUSE PINS ON RT ENG IAW EO B757-440-0431.  ENG OPS AND LEAK CKS GOOD.
